# SDR CA091021010

- Difficulty date: October 16, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Cessna 172N
- Aircraft time: 5,934 hours
- Engine: Lyc O320D2J
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: VR500010
- Condition: Failed
- Location: Dc System
- Stage of operation: TX
- How discovered: O
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

(CAN) CREW REPORTED ALTERNATOR NOT CHARGING AFTER ENGINE START-UP. ENGINE SHUT DOWN. TROUBLESHOOTING INDICATED VOLTAGE REGULATOR AT FAULT. NEW REGULATOR INSTALLED AND GROUND RUNS CONFIRMED CHARGING SYSTEM FUNCTIONING CORRECTLY. (TC 20091021010)
